# SDR SWAA201201220

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 9,527 hours, 5,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 LEFT LIGHTING TRACK COVER IS MISSING.  INSTALLED TRACK COVER IAW MM.
